Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 161246, 25 pages
http://dx.doi.org/10.1155/2011/161246
Research Article

Positivity and Stability of the Solutions of Caputo Fractional Linear Time-Invariant Systems of Any Order with Internal Point Delays

Institute for Research and Development of Processes, Faculty of Science and Technology, University of Basque Country, Campus of Leioa, Aptdo. 544, 48080 Bilbao, Spain

Received 21 September 2010; Revised 15 November 2010; Accepted 11 January 2011

Academic Editor: Marcia Federson

Copyright © 2011 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De la Sen, “Positivity and Stability of the Solutions of Caputo Fractional Linear Time-Invariant Systems of Any Order with Internal Point Delays,” Abstract and Applied Analysis, vol. 2011, Article ID 161246, 25 pages, 2011. https://doi.org/10.1155/2011/161246.